# SDR AALA20141010007

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 94,899 hours, 15,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200008731
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT RT NR 4 DOOR MISSING HANDLE ILLUMINATION LIGHT ASSEMBLY.  REPLACED DOOR HANDLE ILLUMINATION LIGHT ASSEMBLY ON EMER EXIT SIGN AT RT NR 4 DOOR. OPERATIONS CHECKED NORMAL.
